# SDR CALA0700537

- Difficulty date: September 25, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- Aircraft time: 59,184 hours, 30,659 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK WITH CREASE IN SKIN AT STA 900 BETWEEN S23R AND S24R.  THE DAMAGED AREA OF SKIN WAS REMOVED AND DOUBLER AND FILLER WERE INSTALLED IAW SRM 53-00-01, FIGURE 201.
